PDA

View Full Version : St John's Wort and gastro upset



d70f6v
08-01-06, 01:35
Hi there, I've been taking St John's Wort (900mg daily) for 3 months now with an improvement in my generalised anxiety disorder. Recently however I've noticed stomach problems and diarrhea. Just wondered if others had experienced this and knew of ways round it? I take them with food.

Meg
08-01-06, 16:10
Try asking at www.sjwinfo.org

They are better informed with SJW than we are

Hope it subsides.


Meg
www.anxietymanagementltd.com

Your anxiety is the human representation of the pictures that you paint using your many vivid colours of revolving and reoccurring thoughts.
How big is your gallery ?

d70f6v
08-01-06, 17:19
Cheers Meg, will do. BTW, incredible website, keep up the good work!

Meg
08-01-06, 17:23
Thank you kindly and can I ask you to please let us know if you find out - so we can relay to future members if the question should arise again. Thanks



Meg
www.anxietymanagementltd.com

Your anxiety is the human representation of the pictures that you paint using your many vivid colours of revolving and reoccurring thoughts.
How big is your gallery ?